Nonlinear Least Squares Estimation of Log-ACD Models

Zhao Chen, Wei Liu, Christina Dan Wang, Wu qing Wu, Yao hua Wu

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


This paper studies a nonlinear least squares estimation method for the logarithmic autoregressive conditional duration (Log-ACD) model. We establish the strong consistency and asymptotic normality for our estimator under weak moment conditions suitable for applications involving heavy-tailed distributions. We also discuss inference for the Log-ACD model and Log-ACD models with exogenous variables. Our results can be easily translated to study Log-GARCH models. Both simulation study and real data analysis are conducted to show the usefulness of our results.

Original languageEnglish (US)
Pages (from-to)516-533
Number of pages18
JournalActa Mathematicae Applicatae Sinica
Issue number3
StatePublished - Jul 1 2018

All Science Journal Classification (ASJC) codes

  • Applied Mathematics


Dive into the research topics of 'Nonlinear Least Squares Estimation of Log-ACD Models'. Together they form a unique fingerprint.

Cite this